A Caltech Library Service

On continuity and smoothness of group actions

Chernoff, P. and Marsden, J. (1970) On continuity and smoothness of group actions. Bulletin of the American Mathematical Society, 76 (5). pp. 1044-1049. ISSN 0273-0979.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:



Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1970, AMS. Communicated by Armand Borel, February 20, 1970.
Subject Keywords:Separate and joint continuity, manifold, nonlinear one parameter group, semigroup, diffeomorphism groups, Stone's theorem
Other Numbering System:
Other Numbering System NameOther Numbering System ID
MathSciNet review 0265510
Issue or Number:5
Classification Code:MSC: Primary 2240, 4750, 4780; Secondary 4638
Record Number:CaltechAUTHORS:20100730-075247650
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19220
Deposited By: Ruth Sustaita
Deposited On:30 Jul 2010 16:56
Last Modified:03 Oct 2019 01:53

Repository Staff Only: item control page